Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Red rashes on penis, had intercourse during vaginal discharge infection, washing with potassium permanganate. Cure?

I have redness and rash on my pennies and when i rub over the pennies head, a white substance is peeling off from the head. I do not have any discharge from my pennies. My wife had a vaginal discharge 5 months before and there is a possibility that we have an intercourse during this infection. I have consulted a dermatologist and he prescribed some medicine and also told me to wash the pennies with potassium permanganate and apply some cream, but still the problem exist. Can anyone help?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have acquired infection of Glans penis and allergic reaction over shaft of the penis due to contamination with infected vaginal secretions that your wife had .

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.and Metronidazole twice daily along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily

Ensure to avoid sexual encounters till it heals up completely.

If your wife still has vaginal infection it is advised that she also takes the same medicines for one week.

Dr.Patil.


Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor